Alert archive / Mississippi / Tornado Warnings in 2006

Tornado Warning 116, NWS Jackson, MS

November 15, 2006Covington County, Lamar County, Mississippi

NWS Jackson, MS issued this tornado warning at Nov 15, 2006, 2:14 AM CST for Covington County, Lamar County, Mississippi. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2006, 2:14 AM CST (08:14 UTC)
Expired
Nov 15, 2006, 3:00 AM CST
In force
46 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Covington County, MS, Lamar County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 101 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 2:30 AM CSTTORNADO 37 Sw Sumrall, MS*** 6 INJ *** SIGNIFICANT STRUCTURAL DAMAGE ACROSS NW LAMAR AND AROUND THE SUMRALL AREA, PARTICULARLY IN THE ROCKY BRANCH COMMUNITY. 25 HOMES REPORTED HEAVILY DAMAGED WITH 16 DESTROYED. A MINIVAN WAS THROWN 150 YDS. LARGE SWATHS OF TREES WERE SNAPPED OR UPROOT
Nov 15, 2:35 AM CSTTORNADOSumrall, MSINJURIES AND STRUCTURAL DAMAGE IN THE ROCKY BRANCH COMMUNITY NEAR SUMRALL.
Nov 15, 2:37 AM CSTTORNADOSumrall, MS*** 6 INJ *** SIGNIFICANT STRUCTURAL DAMAGE NEAR SUMRALL...PARTICULARLY IN THE ROCKY TOP COMMUNITY. SEVERAL HOMES REPORTED DESTROYED...A MOBILE HOME BLOWN INTO A POND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 14, 11:25 PM CSTTornado WatchSPC6 hr
Nov 15, 1:59 AM CSTTornado Watch PDSSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2006-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2006-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 150814
TORJAN
MSC031-073-150900-
/O.NEW.KJAN.TO.W.0116.061115T0814Z-061115T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
214 AM CST WED NOV 15 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI
  LAMAR COUNTY IN SOUTHEAST MISSISSIPPI

* UNTIL 300 AM CST

* AT 214 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES
  SOUTHWEST OF SUMRALL...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUMRALL.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3142 8965 3143 8958 3145 8957 3150 8957
      3152 8958 3159 8945 3136 8945 3127 8963

$$

DHB
1 follow-up statement
000 
WWUS54 KJAN 150834
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
234 AM CST WED NOV 15 2006

MSC031-073-150900-
/O.CON.KJAN.TO.W.0116.000000T0000Z-061115T0900Z/
COVINGTON MS-LAMAR MS-
234 AM CST WED NOV 15 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CST FOR LAMAR AND
COVINGTON COUNTIES...

AT 234 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTHWEST OF
SUMRALL...OR ABOUT 14 MILES NORTHEAST OF COLUMBIA...MOVING NORTHEAST
AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SEMINARY

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE
IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3142 8965 3143 8958 3145 8957 3150 8957
      3152 8958 3159 8945 3136 8945 3127 8963

$$

DHB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 14, 9:35 PM CST, 4 hours 39 minutes earlier.

Area forecast discussion, Nov 14, 9:35 PM CST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
935 PM CST TUE NOV 14 2006

.DISCUSSION...THE MAIN CHANGES WERE MADE TO THE WX GRIDS TO INCLUDE
THE POSSIBILITY OF TORNADOES FOR WESTERN PORTIONS OF THE CWFA...AND
TO INCLUDE THE NEWLY ISSUED TORNADO WATCH. OTHERWISE...NO MAJOR
CHANGES WERE MADE TO THE FORECAST. IT STILL LOOKS LIKE A PRETTY
ACTIVE NIGHT IN STORE FOR THE CWFA.

THE AREA IS BEGINNING TO SET UP FOR A SEVERE WEATHER EVENT FOR OUR
REGION. MOISTURE IS INCREASING OVER LOUISIANA AND WESTERN
MISSISSIPPI...WITH DEW POINTS RANGING FROM AROUND 60 TO 70. THE
SURFACE LOW IS OVER THE TX/OK BORDER...AND SHOULD REACH THE ARKLATEX
AROUND MIDNIGHT. EXPECT THAT THE COLD FRONT WILL REACH CENTRAL
PORTIONS OF THE CWFA AROUND SUNRISE BEFORE EXITING THE EASTERN
PORTIONS OF THE CWFA AROUND LUNCHTIME ON WEDNESDAY.

A TORNADO WATCH IS BEING ISSUED FOR WESTERN PORTIONS OF THE CWFA
THROUGH 12Z...MAINLY FOR AREAS WEST OF THE MISSISSIPPI RIVER. THIS IS
CURRENTLY WHERE THE BETTER MOISTURE AND INSTABILITY WILL BE LOCATED
THROUGH THE NEXT COUPLE OF HOURS. AS WE MOVE INTO THE OVERNIGHT
HOURS...FAVORABLE CONDITIONS WILL BEGIN TO ENCOMPASS MORE OF THE
AREA. HEIGHTS WILL FALL AS THE LOW MOVES EAST TOWARD THE AREA. EXPECT
THAT AS WE GET CLOSER TO THIS TIME PERIOD WHEN CONDITIONS DETERIORATE
FARTHER EAST...ANOTHER WATCH BOX MAY BE NEEDED. /14/

&&

.AVIATION...CONDITIONS WILL BEGIN TO DETERIORATE THROUGH THE NEXT
SEVERAL HOURS AS A STORM SYSTEM APPROACHES THE AREA. MVFR CONDITIONS
WILL PREVAIL. HOWEVER...BRIEF PERIODS OF IFR CONDITIONS WILL BE
POSSIBLE WHEN CAUGHT UNDER A HEAVY DOWNPOUR. CONVECTION WILL BEGIN TO
START FOR WESTERN PORTIONS OF THE AREA BETWEEN NOW AND 06Z...AND THIS
WILL CONTINUE TO MOVE EAST THROUGH THE OVERNIGHT HOURS. THE AREA WILL
BEGIN TO SEE WINDS OF 10-15KT WITH HIGHER GUSTS TO 25-30KT BEGINNING
AFTER MIDNIGHT AND LASTING THROUGH MUCH OF WEDNESDAY. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       57  66  42  56 / 100  84  24   8
MERIDIAN      55  66  42  56 / 100 100  24  11
VICKSBURG     62  64  41  57 / 100  74  24   5
HATTIESBURG   57  68  42  59 / 100 100   2   5
NATCHEZ       62  64  40  58 / 100  68   3   3
GREENVILLE    61  63  41  58 / 100  77  58   7
GREENWOOD     58  64  42  53 / 100  84  58  11

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY
     NIGHT FOR MSZ018-MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-
     MSZ030-MSZ031-MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-
     MSZ038-MSZ039-MSZ040-MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-
     MSZ046-MSZ047-MSZ048-MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-
     MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-
     MSZ062-MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

LA...WIND ADVISORY FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY
     NIGHT FOR LAZ007-LAZ008-LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-
     LAZ025-LAZ026.

AR...WIND ADVISORY FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY
     NIGHT FOR ARZ074-ARZ075.

&&

14
Hazardous weather outlook, Nov 14, 11:57 PM CST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1157 PM CST TUE NOV 14 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
151200-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1157 PM CST TUE NOV 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND TOMORROW...

...THUNDERSTORMS...
AN OUTBREAK OF SEVERE WEATHER IS LIKELY FOR MUCH OF THE OUTLOOK
AREA TONIGHT....CONTINUING ACROSS EAST MISSISSIPPI WEDNESDAY
MORNING.

FOR TONIGHT...THE AREA OF GREATEST RISK APPEARS TO BE ALONG AND
WEST OF INTERSTATE 55 UNTIL 6 AM. THE RISK FOR SEVERE STORMS WILL
SPREAD EAST OF INTERSTATE 55 AFTER 3 AM AND CONTINUE THROUGH MID
MORNING WEDNESDAY.

A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE ARKLATEX REGION
TONIGHT...SENDING A WARM FRONT INTO THE OUTLOOK AREA. DEEP
MOISTURE AND WIND SHEAR WILL INCREASE ALONG AND BEHIND THE WARM
FRONT... CREATING A FAVORABLE ENVIRONMENT FOR SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE POTENTIAL FOR
STRONG TORNADOES AND NUMEROUS SEVERE THUNDERSTORMS TONIGHT EXISTS
OVER SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA...AND PORTIONS OF
SOUTHWEST MISSISSIPPI... ESPECIALLY AFTER MIDNIGHT. STRONG
TORNADOES WILL BE POSSIBLE AS FAR EAST AS THE JACKSON TO
HATTIESBURG AREA AFTER 3 AM.  EAST OF INTERSTATE 55...THE RISK
FOR WIDESPREAD DAMAGING WIND GUSTS OF 60 TO 70 MPH WILL INCREASE
AS THUNDERSTORMS ORGANIZE INTO A SQUALL LINE AHEAD OF THE
APPROACHING COLD FRONT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE
WITH THE SQUALL LINE AS IT RACES EASTWARD.

THE RISK FOR SEVERE WEATHER SHOULD END OVER THE ENTIRE AREA BY
NOON ON WEDNESDAY.

...FLOODING...
PERIODS OF HEAVY RAINFALL WILL OCCUR WITH STRONG TO SEVERE
THUNDERSTORMS THAT WILL BE SCATTERED ACROSS THE FORECAST AREA
TONIGHT AND EARLY WEDNESDAY. PONDING WATER SHOULD BE EXPECTED ON
ROADWAYS AND IN LOW LYING AREAS AS THE STORMS MOVE THROUGH.
RAINFALL WILL BE LOCALLY HEAVIER WHERE STORMS TRACK ACROSS THE
SAME LOCATIONS SEVERAL TIMES...INCREASING THE POTENTIAL FOR
STANDING WATER ON ROADWAYS AND IN AREAS WHERE DRAINAGE IS POOR.

...NON PRECIPITATION...
THE COLD FRONT THAT MOVES THROUGH TONIGHT AND WEDNESDAY WILL
USHER STRONG WEST WINDS INTO THE REGION. SUSTAINED WIND SPEEDS
FROM 20 TO 30 MPH CAN BE EXPECTED. STRONGER WINDS JUST ABOVE THE
SURFACE WILL MIX DOWN DURING THE DAY WEDNESDAY...RESULTING IN
POSSIBLE WIND GUSTS EXCEEDING 40 MPH...ESPECIALLY ACROSS THE
DELTA REGION.

STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS TOMORROW...
GRADUALLY DIMINISHING WEDNESDAY NIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY NIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS REQUESTED FOR AREAS NEAR THE MISSISSIPPI RIVER AND
SOUTHWEST MISSISSIPPI LATE THIS AFTERNOON AND FOR ALL AREAS
TONIGHT THROUGH WEDNESDAY MORNING. AFTER WEDNESDAY...ACTIVATION
IS NOT ANTICIPATED THROUGH NEXT TUESDAY MORNING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Nov 14, 9:45 PM CST, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
945 PM CST TUE NOV 14 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
150600-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
945 PM CST TUE NOV 14 2006

...SEVERE WEATHER OUTBREAK TONIGHT AND EARLY WEDNESDAY...

A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE ARKLATEX REGION
TONIGHT...SENDING A WARM FRONT INTO THE OUTLOOK AREA. DEEP MOISTURE
AND WIND SHEAR WILL INCREASE ALONG AND SOUTH OF THE WARM
FRONT...CREATING A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING TORNADOES. THE POTENTIAL FOR STRONG TORNADOES
AND NUMEROUS SEVERE THUNDERSTORMS TONIGHT EXISTS OVER SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND PORTIONS OF WEST MISSISSIPPI...
ESPECIALLY AFTER MIDNIGHT FOR GREENVILLE TO VICKSBURG TO NATCHEZ.
STRONG TORNADOES WILL BE POSSIBLE AS FAR EAST AS THE GREENWOOD TO
JACKSON TO HATTIESBURG AREA AFTER 3 AM. EAST OF INTERSTATE 55...THE
RISK FOR WIDESPREAD DAMAGING WIND GUSTS OF 60 TO 70 MPH WILL INCREASE
AS THUNDERSTORMS ORGANIZE INTO A SQUALL LINE AHEAD OF THE APPROACHING
COLD FRONT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE SQUALL
LINE AS IT RACES EASTWARD.

THE RISK FOR SEVERE WEATHER SHOULD END OVER THE ENTIRE AREA BY NOON
ON WEDNESDAY.

EC
Local storm report, Nov 14, 11:29 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1129 PM CST TUE NOV 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             3 W HEIDELBERG          31.89N 89.04W
11/14/2006  M1.00 INCH       JASPER             MS   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED BY JASPER CIVIL DEFENSE

&&

EEC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 11:09 PM CSTSevere Thunderstorm WarningJANJasper36 min
Nov 15, 12:59 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis46 min
Nov 15, 1:27 AM CSTSevere Thunderstorm WarningJANJones63 min
Nov 15, 1:51 AM CSTSevere Thunderstorm WarningJANMarion39 min
Nov 15, 1:55 AM CSTSevere Thunderstorm WarningJANJasper35 min
Nov 15, 1:59 AM CSTTornado WarningJANMarion31 min
Nov 15, 2:38 AM CSTTornado WarningJANCovington, Forrest, Jones67 min
Nov 15, 3:02 AM CSTTornado WarningJANLamar, Marion58 min
Nov 15, 3:18 AM CSTSevere Thunderstorm WarningJANCovington27 min
Nov 15, 3:43 AM CSTTornado WarningJANJones17 min
Nov 15, 3:55 AM CSTTornado WarningJANForrest35 min
Nov 15, 4:00 AM CSTTornado WarningJANClarke45 min
Nov 15, 5:41 AM CSTSevere Thunderstorm WarningJANWashington49 min
Nov 15, 5:46 AM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey44 min
Nov 15, 6:01 AM CSTTornado WarningJANWashington44 min
Nov 15, 6:09 AM CSTSevere Thunderstorm WarningJANBolivar, Leflore, Sunflower51 min
Nov 15, 6:23 AM CSTTornado WarningJANLeflore, Sunflower52 min
Nov 15, 6:34 AM CSTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Yazoo41 min
Nov 15, 6:38 AM CSTTornado WarningJANHolmes, Humphreys, Sharkey37 min
Nov 15, 7:01 AM CSTSevere Thunderstorm WarningJANClaiborne, Warren44 min
Nov 15, 7:07 AM CSTTornado WarningJANHolmes38 min
Nov 15, 7:10 AM CSTSevere Thunderstorm WarningJANAdams, Jefferson50 min
Nov 15, 7:19 AM CSTSevere Thunderstorm WarningJANYazoo41 min
Nov 15, 7:38 AM CSTSevere Thunderstorm WarningJANCarroll, Montgomery37 min
Nov 15, 7:40 AM CSTSevere Thunderstorm WarningJANHinds50 min
Nov 15, 7:45 AM CSTSevere Thunderstorm WarningJANAttala45 min
Nov 15, 7:46 AM CSTSevere Thunderstorm WarningJANMadison59 min
Nov 15, 7:50 AM CSTSevere Thunderstorm WarningJANHolmes25 min
Nov 15, 8:04 AM CSTSevere Thunderstorm WarningJANYazoo26 min
Nov 15, 8:05 AM CSTSevere Thunderstorm WarningJANRankin55 min
Nov 15, 8:25 AM CSTSevere Thunderstorm WarningJANClay, Webster50 min
Nov 15, 8:28 AM CSTSevere Thunderstorm WarningJANLeake47 min
Nov 15, 8:53 AM CSTSevere Thunderstorm WarningJANOktibbeha37 min
Nov 15, 8:56 AM CSTSevere Thunderstorm WarningJANCopiah, Simpson64 min
Nov 15, 8:58 AM CSTSevere Thunderstorm WarningJANAttala, Neshoba, Winston62 min
Nov 15, 9:07 AM CSTSevere Thunderstorm WarningJANScott38 min
Nov 15, 9:19 AM CSTSevere Thunderstorm WarningJANClay, Lowndes41 min
Nov 15, 9:42 AM CSTSevere Thunderstorm WarningJANNewton63 min
Nov 15, 10:01 AM CSTSevere Thunderstorm WarningJANLowndes, Noxubee44 min
Nov 15, 10:05 AM CSTSevere Thunderstorm WarningJANKemper, Neshoba55 min

Nearby

Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.